# SDR USAA2012091000037

- Difficulty date: August 12, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 40,731 hours, 16,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480093205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT LOWER SILL BETWEEN FR66 TO FR68, S23R.  REPAIRED RIGHT LOWER SILL BETWEEN FR66 TO FR68, S23R IAW EA 502224.
